# SDR FDEA201112025126

- Difficulty date: December 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MDCC SEAT TRACK 5L CORRODED AT 2 LOCATIONS BETWEEN FR 30 AND FR 32. AFTER REMOVAL OF LEVEL 1 CORROSION ON SEAT TRACK 5L AT 2 LOCATIONS, BETWEEN FR 30 AND FR 32, IAW AMM 51-74-10.  CHECKED LIMITS IAW SRM 53-10-16, FIG 102.  FOUND TO BE OUT OF LIMIT.  R & R SEAT TRACK 5L FROM FR 26 12" TO FR 32 12" IAW SRM 51-40-21 PARA.7.
